# SDR IPXA2023110874147

- Difficulty date: August 22, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 17,570 hours, 2,629 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING GEAR DOOR, LWR SECTION HAS A GOUGE 4.975 INCHES LONG RUNNING VERTICALLY.  REPAIRED REF 51-70-10-2R-4 REPAIR 4. THIS CLEARS D#T3F18E0029XMZ
